Discrete Dynamics in Nature and Society
Volume 1 (1998), Issue 4, Pages 265-268
Necessary and sufficient conditions for oscillations of
linear delay partial difference equations
1Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China
2Department of Mathematics, Binzhou Normal College, Binzhou, Shandong, 256604, China
Received 2 April 1997
Copyright © 1998 B. G. Zhang and S. T. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with the linear delay partial difference equation
, where and are matrices, and are nonnegative integers, and are positive integers. Sufficient and necessary conditions for
all solutions of this equation to be oscillatory componentwise are obtained.